# SDR FDEA201302200376

- Difficulty date: February 20, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 62,279 hours, 21,020 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CONFIGURING TO FLAPS 1 TRIGGERED A L/E SLAT DISAGREE ALERT.  WHILE RUNNING QRH CHECKLIST, ALT FLAPS SELECTOR WAS FOUND TO BE INOPERATIVE.  FLAPS REMAINED STUCK BETWEEN THE UP AND ONE POSITION.  FOUND FAULT ON NR 3 FSEU WHICH READ "FLAP DISAGREE"  MESSAGE 328.  FOUND THIS FAULT WHILE T/E DISAGREE LIGHT ON AND FLAPS LOCKED OUT AND WOULD NOT RESPOND.  WHEN FLAPS WERE BEING TESTED IN THE ALTERNATE.  WHEN TESTING FLAPS HYDRAULICALLY NO FAULTS FOUND. POWERED DOWN ACFT AND TESTED ALTERNATE AND HYDRAULICALLY NORMAL WITH NO FAULTS.  AMM 27-51-00-5 AS PRECAUTIONARY CHANGED NR 3 FSEU IAW AMM: 29-51-01/201 AND OPERATED FLAPS HYDRAULICALLY AND IN ALTERNATE IAW AMM: 27-51-00-5, OPS CHECKED NORMAL. ACFT OK FOR SERVICE.
